# SDR HALA2017122500329

- Difficulty date: December 25, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 31,178 hours, 49,086 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Stick Pusher
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO A STICK PUSHER FAILED MESSAGE.   TROUBLESHOT WITH NO FAULTS FOUND.
